Vol. 110, No. 1, 1984

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Extending bounded holomorphic functions from certain subvarieties of a weakly pseudoconvex domain

K. Adachi

Vol. 110 (1984), No. 1, 9–19
Abstract

Let D be a weakly pseudoconvex domain in Cn with C-boundary and Δ be a hypersurface in D which intersects ∂D transversally. If Δ consists of strictly pseudoconvex boundary points of D, then any bounded holomorphic function in Δ can be extended to a bounded holomorphic function in D.

Mathematical Subject Classification 2000
Primary: 32D15
Secondary: 32D05, 32F15
Milestones
Received: 19 November 1981
Revised: 26 May 1982
Published: 1 January 1984
Authors
K. Adachi